# SDR AALA2019100429027

- Difficulty date: October 1, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 51,300 hours, 19,634 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 38807991
- Part serial: 971408600149
- Condition: Leaking
- Location: Apu
- Part time: 25,098 hours, 21,794 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS OIL SMELL IN CABIN WITH APU BLEED AIR ON. MAINTENANCE ACCOMPLISHED JOB CARD 26L00021001 A320F SMOKE ODOR FUMES INITIAL TROUBLESHOOTING AND JOB CARD 26L00021002 A320F SMOKE ODOR FUMES TROUBLESHOOING, FOUND APU TO BE SOURCE OF ODOR. FOUND APU OIL COOLER LEAKING.  MAINTENANCE REMOVED AND REPLACED APU OIL COOLER IAW AMM 49-91-44. OPS CHECK GOOD
